Yvain Bruned
Yvain Bruned
Lecturer of Mathematics, University of Edinburgh
Verified email at ed.ac.uk - Homepage
Title
Cited by
Cited by
Year
Algebraic renormalisation of regularity structures
Y Bruned, M Hairer, L Zambotti
Inventiones mathematicae 215 (3), 1039-1156, 2019
1262019
Renormalising SPDEs in regularity structures
Y Bruned, A Chandra, I Chevyrev, M Hairer
Journal of the European Mathematical Society 23 (3), 869-947, 2020
402020
A rough path perspective on renormalization
Y Bruned, I Chevyrev, PK Friz, R Preiss
Journal of Functional Analysis 277 (11), 108283, 2019
252019
Geometric stochastic heat equations
Y Bruned, F Gabriel, M Hairer, L Zambotti
arXiv preprint arXiv:1902.02884, 2019
212019
Stochastic multiple stream decoding of cortex codes
M Arzel, C Lahuec, C Jego, WJ Gross, Y Bruned
IEEE transactions on signal processing 59 (7), 3486-3491, 2011
152011
Recursive formulae in regularity structures
Y Bruned
Stochastics and Partial Differential Equations: Analysis and Computations 6 …, 2018
122018
Quasi‐shuffle algebras and renormalisation of rough differential equations
Y Bruned, C Curry, K Ebrahimi‐Fard
Bulletin of the London Mathematical Society 52 (1), 43-63, 2020
102020
Resonance based schemes for dispersive equations via decorated trees
Y Bruned, K Schratz
arXiv preprint arXiv:2005.01649, 2020
72020
Examples of renormalized SDEs
Y Bruned, I Chevyrev, PK Friz
International Conference on Stochastic Partial Differential Equations and …, 2016
72016
Singular KPZ type equations
Y Bruned
Université Pierre et Marie Curie-Paris VI, 2015
7*2015
Renormalisation of Stochastic Partial Differential Equations
Y Bruned, M Hairer, L Zambotti
OF THE EUROPEAN MATHEMATICAL SOCIETY, 7, 2020
62020
Renormalisation from non-geometric to geometric rough paths
Y Bruned
arXiv preprint arXiv:2007.14385, 2020
42020
Algebraic deformation for (S) PDEs
Y Bruned, D Manchon
arXiv preprint arXiv:2011.05907, 2020
32020
Bogoliubov type recursions for renormalisation in regularity structures
Y Bruned, K Ebrahimi-Fard
arXiv preprint arXiv:2006.05284, 2020
12020
BPHZ renormalisation and vanishing subcriticality limit of the fractional model
N Berglund, Y Bruned
arXiv preprint arXiv:1907.13028, 2019
12019
Renormalised singular stochastic PDEs
I BAILLEUL, Y BRUNED
arXiv preprint arXiv:2101.11949, 2021
2021
Renormalisation algébrique des structures de régularité
Y Bruned, M Hairer, L Zambotti
Renormalisation of singular SPDEs
Y Bruned
Book of Abstracts ENUMATH 2017, 190, 0
The system can't perform the operation now. Try again later.
Articles 1–18